# SDR FDEA202503120378

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5A7114507
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BILGE AREA LONGERON 46LEFT SPLICE FITTING FOUND CRACK   BETWEEN STATION 5-113-1542. LOWER CENTER CARGO BILGE AREA LONGERON 46LEFT CRACKED SPLICE FITTING BETWEEN   STATION 5-113-1542 REMOVED AND REPLACED AS PER MD-11 SRM 51-33-01-0G. SPLICE   FABRICATED PER DOUGLAS DRAWING A5A7114 REVISION J. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
